| Catalog Number |
9733148 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
01/25/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No patient information provided as no patient was involved in this concern.No parts have been received by the manufacturer for evaluation.Part not returned for evaluation.
Event or Problem Description
A site representative reported that while outside of procedure, the screw of the reference clamp was worn.There was no patient present at the time of the issue.
Additional Manufacturer Narrative
The clamp case part was not returned for analysis.
Event or Problem Description
Medtronic received information regarding a navigation device being used outside of procedure, with no patient present.It was reported that the screw of the reference clamp was worn and needed a replacement.